Dexamethasone And Super Appetite Supplement

1 Reply Updated



Conversation Starter

Queen b Says:
via mobile

I want to gain weight now, but I also have small pimples and acne that I am trying very hard to get rid of... Can this combination improve my condition?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

The Dexamethasone can actually cause more acne as a side effect. Other side effects may include nausea, dizziness, headache, and fluid retention.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

super appetite as and appetite stimulant
I need to know more about super appetite as an appetite stimulant because I've been taking it to boost my appetite a... 2 replies
Dexamethasone misuse and abuse by young women
Does anyone have information concerning the extent of the misuse and abuse of Dexamethasone by young women? How prevalen...
tobramycin and dexamethasone ophthalmic ointment
ophthalmic ## i would like to know what this ointment is used for? ## This is an antibiotic and steroid that is commonly... 2 replies
Cyclobenzaprine and Dexamethasone
Can I take cyclobenzaprine (muscle relaxer) and dexamethasone (steroid) together? I'm prescribed a round of steroids... 1 reply
super appetite
There is a drug which is used to gain weight, called super appetite cyproheptadine tablets. Is it safe to use during pre... 5 replies
Salt Supplement and Potassium Chloride ER 10EQ being the sam
I noticed on my husbands list of pills that one of them are Potassium Chloride he says he can sub the Salt Pills for the... 1 reply
Food/supplements and Telmisartan
I am under treatment of hypertension and abnormality of Left Ventrical (LV has thickened) and also for prostrat enlargem... 1 reply
Diet supplements and mental health medication interactions
Can I take diet supplements while I'm taking mental health meds such as latuda, buspirone, doxepin and aripiprazole?... 1 reply
vitamin supplements and liver damage
Can vitamin supplements damage your liver? My GGT is up and I am wondering if it is because I take high doses of supplem... 1 reply
Methadone and Thrive supplement
I'm wondering if I could take "Thrive" - the supplement that everyone is taking, because it looks like it... 33 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 July 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA